Solpadeine Max is suitable for headache, migraine, dental pain, period pain, sinus pain, sciatica, lumbago, strains, sprains, non-serious arthritic and rheumatic pain.
Solpadeine Max also relieves discomfort in colds, influenza, sore throats and helps reduce temperature.
PROLONG USE OF THIS PRODUCT MAY CAUSE ADDICTION
DO NOT USE FOR MORE THAN 3 DAYS AND IF SYMPTOMS PERSIST PLEASE SEEK MEDICAL ADVICE
This product contains paracetamol and should not be taken along with any other medications containing paracetamol. Do not take more than 8 tablets in a 24 hour period.This may cause dizziness or drowsiness, if affected do not drive or operate machinery, and avoid alcoholic drink. Contains: ParacetamolYou should carefully read all product packaging and labels prior to use.
Adults and elderly:2 tablets every 4 hours as required.Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. Children: not to be given. Side EffectsSide effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist. Paracetamol taken in high doses may effect the use of metoclopramide, domperidone and anticoagulants including warfarin. Codeine may cause constipation.